# SDR AALA202211019445

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737
- Aircraft serial: 40766
- Aircraft time: 33,041 hours, 13,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L SLIDE GIRT BAR CLIP LOOSE. ADJUSTED SLIDE GIRT BAR CLIP. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-61-00
